# SDR PIDA20050163

- Difficulty date: October 5, 2005
- Submitted: October 6, 2005
- Operation: Air carrier
- Aircraft: N371PA
- Make and model: Boeing 737306
- Aircraft serial: 23543
- Aircraft time: 36,452 hours, 27,249 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"B" AUTO PILOT CMD WILL NOT ENGAGE WITHOUT PAUSING IN CWS AND "A" AUTO PILOT WILL NOT ENGAGE (INTERMITTENT).  REPLACED MODE CONTROL PANEL PER MM 22-11-34.  BITE TEST ACCOMPLISHED SATISFACTORY.
